MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY; BONE VOID FILLER

XTANT MEDICAL HOLDINGS, INC. OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY; BONE VOID FILLER
Model Number 27800218
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of an alleged medical device graft complaint on 10/05/2022.It was reported that a medical device graft distributed was identified as having empty graft packaging at an end user facility.
 
Additional Manufacturer Narrative
A photo was provided which showed implant stickers, product instructions for use, opened foil pouch packaging, and the medical device graft carton.The transplant utilization record and medical device graft were not included.The photo provided showed the manufacturer seal of the foil pouch packaging had been breached and the xtant seal was present and unopened.There was no graft present in the opened packaging.A review of the processing chart was unremarkable.The complaint medical device graft met all required specifications and passed all in-process and release inspections prior to distribution.The manufacturer completes a 100% volume verification prior to being released to distributable inventory, to ensure the appropriate volume is present in the graft package.The root cause of this complaint cannot be reliably determined.There have not been any other complaints of similar nature in the past 12 months.The manufacturer considers this complaint to be an isolated event that cannot be confirmed.The manufacturer will continue to monitor the product family for complaints from the field.

Brand Name
OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key15721566
Report Number3005031160-2022-00030
Device Sequence Number2996308
Product Code MBP
UDI-Device Identifier00849777008761
UDI-Public00849777008761
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Model Number27800218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown